# SDR ASOA2014032410181

- Difficulty date: March 4, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 14,593 hours, 9,700 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHTS NEG AND POS CONTACTS ARE BROKEN OFF IN THE RECEPTICALS.  REMOVED BROKEN CONTACTS IAW ESPM 20-16-00.  TERMINATED WIRES IAW ESPM 20-16-00.  PERFORMED OPS TEST OF EXTERIOR EMERGENCY LIGHTS IAW  AMM 33-51-15-710-801.  OPS CHECKED GOOD.
